# SDR 2006UALA00948

- Difficulty date: May 14, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 46,634 hours, 32,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Bent
- Location: Str 19r At Sta 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R AT STATION 328 HAS BENT STRINGER CLIP.
